# SDR DALA2015011500336

- Difficulty date: January 9, 2015
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 62,642 hours, 46,156 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Pan
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT LT OVERWING EMERGENCY EXIT DOOR PAN LOCATED AFT EDGE BETWEEN UPPER CHANNEL AND LOWER ZEE INTERNAL STRUCTURE.  REPAIR DOUBLER WAS FABRICATED, PAINTED INSTALLED IAW SRM 5205D, FIG 51.
